The economics of social marketing: the case of mosquito nets in Tanzania

Kikumbih, N; Hanson, K; Mills, A; Mponda, H; Schellenberg, JA; (2005) The economics of social marketing: the case of mosquito nets in Tanzania. Social science & medicine (1982), 60 (2). pp. 369-381. ISSN 0277-9536 DOI: https://doi.org/10.1016/j.socscimed.2004.05.005

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.socscimed.2004.05.005

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar